Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Nausea, dizziness, fatigue and irregular periods. Pregnancy test negative. What does it mean?

Hi I need some advice. I started my period 3-13-2013 but was abnormal I bled brown for two days and then stopped.I have been having nausea headache dizziness and fatigue . Yesderday (3-20-2013) I got sick twice in the morning and noticed I am spotting but not much. I took a pg test and came up negative but I don t know if I would be far enough along it took 6 weeks to show. up with my daughter. What does this sound like to you.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Thank you for the query.
Irregular periods is a common symptom of polycystic ovaries so you need to have a scan and consult your gynecologist after that.As you didnt mentioned any other associated symptoms except irregular bleeding its hard to decide without a scan.PCOD is associated with weight gain and increased insulin levels so you need to have check for all these.Thank you.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor